Citation: Subterfuge. "With an Easy Mind: An Experience with Phentermine (exp18980)". Erowid.org. May 8, 2006. erowid.org/exp/18980
Beginning this morning with one foot already in inebriation from the night before's use of ganja and codeine, I called up my g/f and asked her what she was up for, and we decided to talk all day. Well in the first hour of talking I tried to make premade jello absorb vodka... I'd say this was ok... but the purpose wasn't really served... I ended up massively sweetening some peach vodka because I am quite uneasy about shots since I last did them and was unable to pull it off... At any rate I had about 4 shots worth if that.
I was relaxed and half drunk talking to my g/f who went about her own ways with benzodiazepines. I talked to her until becoming bored of my state and could only come up with a bottle of promethazine since all the vicodin in this house has been swapped with excedrin. I preceded to smash up 25 mg of promethazine... After this process there was only about 20 mg that I wanted to deal with since the rest was too hard to get chopped up and I wasn't ready to sit there with it all night. I insufflated the promethazine and proceeded with water shots to get it all down.
So I ended up walking back to my room and being hit like a shotgun had hit me with inebriation. I suddenly felt dazed and gone. I was floating sort of part of the time.. The more I faded to sleep the crazier it all got. I ended up trying to stay awake with my g/f and we were there all of 6 hours and 5 of them had been spent like this.
Through the course of the 5 hours I felt as if I took way too much vicodin for a brain to handle. It wasn't dangerous, just kind of spacey. A definite opiate-like buzz.. So I enjoyed this trying to keep my train of thought, but sooner thinking I said something than actually speaking. It was like my brain was ahead of my mouth so far that it didn't know when it should start speaking.
This all eventually wore of pleasantly, it was all quite euphoric... At the moment it is mostly gone but my vision occasionaly jumps around... The only negative side-effect I could find was my pupils being very heavily constricted so as it was visibly darker around me.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.